Beckman Coulter, Inc. AU5800 Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Back to Search Results |
| Model Number |
AU5800-10 CHEMISTRY ANALYZER AU5800 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the generation of erroneously low ion-selective electrolytes (ise) patient results, including sodium (na), chloride (cl) and potassium (k), on their au5800 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au5800 chemistry analyzer and identified the probable cause as multiple hardware.The fse replaced the 3-way valve, buffer valve and water inlet tubing to resolve the issue.System performance was verified and the customer was satisfied.Section a2, a3, a4, a5 and a6: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).